# SDR AUS20031304

- Difficulty date: December 20, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Condition: Broken
- Location: Boost Pump
- Component: Pump
- Component part number: 5006286F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT CENTER AUXILIARY FUEL TANK OVERRIDE PUMP SEIZED. INVESTIGATION FOUND PART OF THE IMPELLER BROKEN AND JAMMED IN THE PUMP CASING.
